×

Found 11,688 Documents (Results 1–100)

100
MathJax

Some classes of permutation polynomials of the form \(b(x^q +ax+\delta)^{\frac{i(q^2 -1)}{d}+1}+c(x^q +ax+\delta)^{\frac{j(q^2 -1)}{d}+1}+L(x)\) over \(\mathbb{F}_{q^2}\). (English) Zbl 07502684

Appl. Algebra Eng. Commun. Comput. 33, No. 2, 135-149 (2022); correction ibid. 33, No. 2, 151-152 (2022).
MSC:  11C08 12E10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software